IEEE - Institute of Electrical and Electronics Engineers, Inc. - Direct algebraic criteria for exponential moment stability of linear stochastic systems

Proceedings of 2000 American Control Conference (ACC 2000)

Author(s): Yao Hongzhu ; Deng Feiqi ; Chen Jintang ; Liu Yongqing
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Chicago, IL, USA
Conference Date: 28 June 2000
Volume: 6
ISBN (Paper): 0-7803-5519-9
ISSN (Paper): 0743-1619
DOI: 10.1109/ACC.2000.876932
Regular:

In this paper, exponential moment stability of linear stochastic systems with coloured noises and white noises is investigated, direct algebraic criteria by the Kroecker matrix product are... View More

Advertisement